# SDR UALA2011052302502

- Difficulty date: May 21, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,722 hours, 8,387 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 80
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR WILL NOT TEST OR WORK.  LEFT RADAR IS FINE.  REPLACED RIGHT WX RADAR TRANSCEIVER, OPS CHECK OKAY.
